# SDR SWIA2019120646825

- Difficulty date: August 26, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 14,857 hours, 7,993 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LOWER HORIZONTAL BEAM CLOSEOUT PANEL CORRODED AS MARKED.  (C-CHECK) RO 9/11/2019  REMOVED DAMAGE TO LOWER HORIZONTAL BEAM CLOSEOUT PANEL BY BLENDING. NOMINAL THICKNESS IS .047" .MAX MATERIAL LOSS IS .008" WITH .039" REMANING AND IS OUT OF LIMITS. REF EMB SRM 51-75-16. POINT MIC ID :61453 DUE :04-17-20. REMOVD AND REPLACED LOWER HORIZONTAL BEAM CLOSEOUT PANEL REF EMB 175 SRM 51-40-02 AND 51-40-08.   THIS SDR IS BEING REPORTED AS PART OF THE CORRECTIVE ACTION PLAN FOR VDR REGARDING SDRS OVER DUE.
